I start to get lower abdominal pain usually about 24 hours or so after I stop taking the Apo-Ketorolac 10mg. I am told it is non addictive.
Depending on how much physical activity I participate in and how much driving I do, determines the level of discomfort.
At 2 days after taking the meds, I start to get sharp pains in my penis while I'm at rest. I urinate razor blades.
At 4 days, the pain is quite intollerable.
I have all kinds of urine and blood tests.
My last test showed my blood work to be normal and my urine: WBC too numerous to count.
Simon...each ureter has a one-way valve where it enters the bladder preventing urine from backup....when the valve fails it can be due to infection or obstruction..perhaps a temporary swelling due to the TURB or whatever that thickening is that was seen in your CT scan. What kind of pain are you in that you need the heavy duty pain pills? Have you had blood tests...a Serum BUN..Serum creatinine...urinalysis ? Pat
After I got sick with a kidney infection, my Uro wanted to go in again and have a look.
Afterwards, he said that there was a problem with my kidney duct valve which was causing urine to back up into my kidney. Apparently a complication from surgery. He also biopsied the tissue from where my original tumour was removed.
My antibiotics appear to be working this time, I haven't run a fever for a couple of weeks now. I did have to go and see my GP for more pain meds. I can't get off of those pills.
Everyone I talk to figures it is a bladder infection.
My GP thinks it is an infection also. My Uro isn't committing to anything. Frustrating!
No body will tell me anything until they get biopsy results. Considering my first biopsy was non-invasive papillary cell carcinoma, G II/III, I am remaining confident.
My CT results, among other things, state that there is mild bladder wall thickening. Can anyone relate to this situation?
I'm really hoping my GP will be able to give me some answers when she receives results and consultation from my Uro.
Somebody please tell me what is going on with my innerds!